Where did the sleep go?

I was getting wonderful sleep. Beautiful, 8-hours-a-night sleep, uninterrupted. But, for some reason, this has changed.

I’m desperately seeking out the culprit too! I’m tossing and turning, having vivid dreams (and now even talking in my sleep – so NOT a good thing depending on the dream LOL!!), and ripping off my CPAP mask in the middle of the night because it’s gagging me. I thought that perhaps I just no longer need it, seeing as I have lost nearly 50 lbs since being diagnosed. So last night I tried that theory. Well. Hmmm. I awoke gasping at one moment, but that may have been around the time my cold medicine ran out and the congestion was gagging me, so it’s hard to tell. See? I can’t be sure. I do know that I’m not exhausted today like I used to be when I wouldn’t use my CPAP. Also, when I’ve been using my CPAP at night, the air feels so forced, as if the pressure is too high, and my pressure isn’t that high! Perhaps it just needs adjusted? I’m not sure.

Then I also think it could be the Zoloft. I researched and there is a connection to vivid dreams and restless leg syndrome and Zoloft. Lovely. A medicine that is supposed to be helping me – and isn’t, BTW, is just creating more problems for me at night. My short term solution to test this theory: take it in the morning. The doctor told me I could do that if the medicine cause insomnia. I haven’t had that problem with it, but I figured since she already told me I could change the time I would. I’m going to give it a week. That’s it! A WEEK! If I’m still in the condition I’m in, then I’m calling my doctor and telling her that I’m done with this crap of a drug. It’s worthless.

I need my sleep!

Advertisements

7 responses to “Where did the sleep go?

  1. Nothing is worse than not sleeping well!! Grrr!

    And I hear you on the vivid dreams 😦

  2. Ugh. I’m sorry you’ve been having so many problems lately. I agree…give it the old college try for one more week and then screw that stuff!!!!

  3. PS: You have a blog award! Pick it up at my blog!

  4. I’m really sorry to hear you are having the issues with your med and the sleep apnea. 😦

    I’m worried about my blood pressure med: one of the side effects is vivid dreams… which I already have, and which I sometimes don’t know whether I’m awake or asleep during. 😦 I already have one med affecting my dream, so I really don’t need more stuff affecting my dreams lol!

    (On a side note, I gave you a couple of blog awards which can be found in the following post: http://autoimmunelife.wordpress.com/2009/10/08/awards/ )

    • Thanks! The vivid dreams have been hard to get used to. The other night I was talking in my sleep, but I could’ve sworn I was awake! It was so real!

      • autoimmunelife

        Vivid dreams are definitely rough to get used to.
        And I talk in my sleep fairly often, even without meds. I do the talking and laughing in my sleep, my sister walks in her sleep… if I understand right those are both linked to the same type of sleep issue.
        In the last year there have been I think 4 or 5 times where E and I have both been awakened by me laughing. I also commonly wake him up talking in my sleep. :/ I think the worst part of it is not knowing if I’m awake or asleep when I’m dreaming. They all feel so real. 😦

  5. hey guys
    I can sympathise, as I too have endo and have been taking zoloft on and off the last few years. It commonly can cause vivid dreams which i have found to persist, where as the other side effects like sleepiness, agitation, dizzyness etc (the list goes on for a long time!) tend to settle down after about 2-3 weeks. If you do decide to stop taking the medicaiton i reccomend reducing ur dose gradually, DO NOT stop taking it abruptly, take half a tablet a day for a week or two before stopping as otherwise you can experience terrible withdrawal symptoms like the flu and often worse than the drug side effects that last up to 3 weeks. It may be worthewhile persisting for a month to see if things improve for you but i can understand your frustration, the last thing you need is another reason to feel like crap! lol
    Hope it all settles down for you soon xo ange

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s